Please use this identifier to cite or link to this item:
Title: Bubble growth in a variable diffusion coefficient liquid
Authors: Lastochkin, D.
Favelukis, M. 
Keywords: Bubble growth
Mass transfer
Variable diffusion coefficient
Issue Date: Feb-1998
Citation: Lastochkin, D., Favelukis, M. (1998-02). Bubble growth in a variable diffusion coefficient liquid. Chemical Engineering Journal 69 (1) : 21-25. ScholarBank@NUS Repository.
Abstract: A model for the mass-transfer-controlled spherical bubble growth in a quiescent liquid is presented. The liquid is of variable diffusion coefficient, which depends exponentially on the concentration. Using the method presented in Scriven (L.E. Scriven, On the dynamics of phase growth, Chem. Eng. Sci. 10 (1959) 1-13], for a constant diffusion coefficient liquid, the differential binary mass balance was transformed into an ordinary differential equation, trough a similarity transformation, which was numerically solved. The final results were also compared with approximately analytical solutions, for slow and fast growth rates, developed by Polyanin and Dil'man [A.D. Polyanin, V.V. Dil'man. The method of the 'carry over' of integral transforms in non-linear mass and heat transfer problems, Int. J. Heat Mass Trans. 33 (1990) 175181] and by the authors.
Source Title: Chemical Engineering Journal
ISSN: 13858947
DOI: 10.1016/S1385-8947(97)00099-5
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.